RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2016, Volume 22, Number 4, Pages 114–125 (Mi timm1359)  

The general problem of polynomial spline interpolation

Yu. S. Volkov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: We study the general problem of interpolation by polynomial splines and consider the construction of such splines using the coefficients of expansion of a certain derivative in $B$-splines. We analyze the properties of the obtained systems of equations and estimate the interpolation error.

Keywords: polynomial splines, interpolation, construction algorithms.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-07-07530


DOI: https://doi.org/10.21538/0134-4889-2016-22-4-114-125

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2018, 300, suppl. 1, 187–198

Bibliographic databases:

Document Type: Article
UDC: 519.65
MSC: 65D07
Received: 14.06.2016

Citation: Yu. S. Volkov, “The general problem of polynomial spline interpolation”, Trudy Inst. Mat. i Mekh. UrO RAN, 22, no. 4, 2016, 114–125; Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 187–198

Citation in format AMSBIB
\Bibitem{Vol16}
\by Yu.~S.~Volkov
\paper The general problem of polynomial spline interpolation
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2016
\vol 22
\issue 4
\pages 114--125
\mathnet{http://mi.mathnet.ru/timm1359}
\crossref{https://doi.org/10.21538/0134-4889-2016-22-4-114-125}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3590927}
\elib{http://elibrary.ru/item.asp?id=27350131}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2018
\vol 300
\issue , suppl. 1
\pages 187--198
\crossref{https://doi.org/10.1134/S0081543818020190}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000433518400017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85047559120}


Linking options:
  • http://mi.mathnet.ru/eng/timm1359
  • http://mi.mathnet.ru/eng/timm/v22/i4/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:162
    Full text:25
    References:14
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019